MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; CATHETER-BALLOON INFLATOR, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; CATHETER-BALLOON INFLATOR, SINGLE-USE
Catalog Number IN4130/K
Medical Device Problem Codes Inflation Problem (1310); Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the process of inflation, the handle was found to detach and became disconnected from the device.A new device was used to complete the procedure.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.An evaluation was performed based on the images provided by the customer, the failure as reported was observed.The retainer cap and handle assembly had detached from the barrel of the device.The likely root cause can be attributed to operator error.A search of the complaint database was performed and one similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The sample returned was received with the retainer cap and handle assembly loosened from the barrel.The likely root cause can be attributed to a manufacturing operator error.The complaint was confirmed.A search of the complaint database was performed and one similar complaints for this lot number was found.The device history record was reviewed, and no exception documents were found.

Brand Name
BASIXCOMPAK¿
Common Device Name
CATHETER-BALLOON INFLATOR, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24327160
Report Number1721504-2026-00874
Device Sequence Number9524072
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)Y
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Device Lot NumberI3199131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/19/2026
03/03/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/24/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown